# SDR SWAA2022030325611

- Difficulty date: March 17, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 41,259 hours, 24,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 767-787 RH FWD SHEILD CORRODED / REMOVED DAMAGE AT AFT CARGO SHIELD R/H STA 767-787 ORIG T .063; LOSS .013; REMAINING .050 OUT OF LIMITS IAW B737-700 SRM 53-60-15-1A-1; 51-10-02-0G-0. REMOVED AND REPLACED SHIELD IAW DWG 146A 0081 REV-A ATAG WN7069
